# SDR UPS203403

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND MAIN CARGO DOOR AFT LATCH ACTUATOR, FWD MOUNT BRACKET AND ATTACH ANGLE CRACKED.  INSTALLED FABRICATED PARTS IAW SRM 51-30-1, 51-30-2.
